Gödel's theorem

Peter J. Cameron*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)peer-review

1 Citation (Scopus)
Original languageEnglish
Title of host publicationThe Princeton Companion to Mathematics
EditorsTimothy Gowers
Place of PublicationPrinceton, NJ
PublisherPrinceton University Press
Pages700-702
Number of pages3
ISBN (Electronic)9781400830398
ISBN (Print)9780691118802
DOIs
Publication statusPublished - 2008

Cite this